MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1111/j.1468-3083.2012.04547.x

Медицинская библиотека · Journal of the European Academy of Dermatology and Venereology : JEADV · 2012

Clinical course of drug-induced hypersensitivity syndrome treated without systemic corticosteroids.

Uhara H, Saiki M, Kawachi S, Ashida A, Oguchi S, Okuyama R

СтатьяПеревод в очереди

Аннотация

BACKGROUND/AIM: Drug-induced hypersensitivity syndrome (DIHS) is a severe reaction to drugs which characteristically occurs after a long latency period. In addition, human herpes virus 6 (HHV-6) reactivation is a characteristic finding in DIHS, which has been known to be related to disease severity. Because DIHS has generally been treated by systemic corticosteroids, the natural clinical course is not clear.

METHODS

Data for patients with both DIHS and HHV-6 reactivation were retrospectively collected from four hospitals.

RESULTS

Data were collected on 12 patients ranging in age from 21 to 76 years (median, 65.5). All cases had been suspected of DIHS at their initial visit, and the elevation of serum anti-HHV-6 antibody had been confirmed (4-256 times: median; 32). The culprit drugs were carbamazepine (6), salazosulfapyridine (4), mexiletine (1) and zonisamide (1). The period of latency from the first administration of the drug ranged from 15 to 50 days (median, 30). All patients were treated conservatively for DIHS without systemic corticosteroids. The peaks of the patients' symptoms and laboratory findings were as follows (days from the onset of skin lesions): fever, 4-16 (median, 10.5); liver abnormality, 3-22 (median, 7.5); leukocytosis, 7-20 (median, 9). All patients recovered without pneumonia, myocarditis, nephritis or other systemic disease, from 7 to 37 days (median, 18) after withdrawal of the drug and from 11 to 44 days (median, 21) after the onset of skin lesions.

CONCLUSION

It might be unnecessary to give systemic corticosteroids immediately to all patients suspected of having DIHS.

Для цитирования: Uhara H, Saiki M, Kawachi S, Ashida A, Oguchi S, Okuyama R. Clinical course of drug-induced hypersensitivity syndrome treated without systemic corticosteroids.. Journal of the European Academy of Dermatology and Venereology : JEADV. 2012. DOI: 10.1111/j.1468-3083.2012.04547.x.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.